# SDR SWIA200820755

- Difficulty date: December 29, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 16,136 hours, 13,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6038 - VARIOUS EMERGENCY CEILING LIGHTS INOP.  RELAMPED.
